I'm not sure if this is a dermetilogical question or a gastrointestinal question, but any info is appreciated. For the past week I have had a constant burning sensation only on my stomach and lower back. It is external and feels like a very bad sunburn with mild to no itching. There is no external rash of any kind and I have not been in the sun nor done any activity to provoke this.
I have recently been eating nuts (which I don't normally eat) and thought that might have caused an allegic reaction, or maybe something else I ate would cause this. I'm not sure.
Also, 1 month ago, I was given some medicine (like penecilin) for a virus. Could this have caused an after effect that could linger?
I 'm not sure what direction to take this, but the sensation is constant and uncomforable.
You note a burning sensation in your stomach and lower back. There is no rash. It feels external.
Without examining you it is difficult to say exactly what it is - I can offer some possibilities for you to discuss with your personal physician.
Any stomach burning may be dyspepsia - this is simply defined as upper GI discomfort. Causes can be GERD, an ulcer, or inflammation of the stomach or esophagus. A referral to a gastroenterologist for an upper GI series or upper endoscopy can diagnose a GI cause.
If the symptom is purely external without a rash, you may want to seek a neurological opinion. You may be describing paresthesias - defined as numbness or prickly sensations without point specificity, or abnormal hypersensitivities, all local to one part of the body, and without an obvious cause. A neurologist would provide the appropriate testing to evaluate this.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.